# SDR A6WA201643690

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 601R383351S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FWD T FITTING IS CORRODED.  R & R FWD T FITTING IAW SRM 51-23-00 & 51-42-21.
